# SDR IPXA2015083092881

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28922
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E BEADED DOUBLER CRACKED AT BS XOS 731.  ACCOMPLISHED A REPAIR ON RT WING FIXED L/E BEADED DOUBLER BS XOS 728.66 TO 734.75 IAW SRM 57-40-02, REPAIR 15, FIG 203.
